Couldn't find what you looking for?

TRY OUR SEARCH!

In June of last year I had a fever with nausea and vomiting for a few days.  Immediately following, I started to experience an intense sense of fullness, some bloating and upper abdominal sort of colicky pain.  I had bloodwork done...my liver enzymes were elevated and my potassium was elevated.  I went for an abdominal and transvaginal ultrasound which were normal except for a liver hemangioma (it had been there before and had not grown so was considered incidental).  My doctor suspected an ulcer so I was told to stay away from coffee, alcohol and spicy food.  I did, for 2 months.  I also started on Nexium (a proton pump inhibitor).  The Nexium made a minor difference.  Coffee and red wine didn't seem to be a problem when I re-introduced them.  Spicy food, carbonated beverages and raw, starchy vegetables were the worst for me (and still are). I then went to a GI doc who sent me for an upper endoscopy, which was completely normal.  He also put me on Domperidone (for gastric emptying) which helped more than the Nexium had, but then I started to lose a sense of when I was full and started eating too much.  I ended up going off it with a fair amount of stabilization of the improvement, but still had problems.  In the meantime, I had other bloodwork that showed slightly low B12 and slightly high neutrophils.  Now,  all of my blood work has been rechecked and everything that was high or low (including liver enzymes) is now normal.  I have also had constipation since the Fall, although it is being treated fairly well with some ideas from my naturopath.  My bloating has gotten worse over the past few months and was interestingly solved by stopping calcium supplements...but now I have cramping instead of bloating...all in the upper stomach.  My stomach seems to be getting larger too.  Feeling fullness is less of an issue now...mostly daily mild cramping that may last for hours.  Anyway, I've decided to go back to the GI doc...but I'm just wondering if anyone has any ideas...Thanks, Sylvic

Loading...

Well after knowing the problem. I think you should consult with your doctor to get the better cure.....
Reply

Loading...